MathSciNet Relay Station
MathSciNet bibliographic data
MR854555 14F15 (18F25 19D55)
Geller, S.; Reid, L.; Weibel, C. The cyclic homology and $K$-theory of curves. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 2, 205–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement